# SDR ASAA2022060538748

- Difficulty date: June 5, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,898 hours, 12,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT BULKHEAD LOWER SUPPORT HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM ANGLE ASSY,ORIG .071,REMOVED .016,REMAINING .055AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-30-08-1A-1-2-C-(1);REMOVED AND REPLACED ANGLE PER B737-800 SRM 51-40-02 AND BWG DWG 143A9481-REV-.
